Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Klonopin,Wellbutrin questions

Posted by saintjames on February 3, 1999, at 1:12:52

In reply to Klonopin,Wellbutrin questions, posted by dave on February 3, 1999, at 0:45:07

> Can someone tell me what the withdrawal symptoms from
> stopping klonopin are?
> Thank you
> dave

James here.....

With a good doc and a careful slow reduction in dose you will not experience withdrawal symptions.

james


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:2805
URL: http://www.dr-bob.org/babble/19990201/msgs/2806.html